# SDR COMA0160713

- Difficulty date: September 10, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 2,905 hours, 2,792 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 70623
- Part serial: 597
- Condition: Faulty
- Location: Horizontal Stabi
- Part time: 2,906 hours, 2,792 cycles
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT #5517.  CREW REPORTED HORIZONTAL STABILIZER TRIM INDICATION BEING ERRATIC.REPLACED THE HORIZONTAL STABILIZER MOTOR CONTROL UNIT.
